Logo Logo
Help
Contact
Switch Language to German

Schreieder, Stefan (2019): ON THE RATIONALITY PROBLEM FOR QUADRIC BUNDLES. In: Duke Mathematical Journal, Vol. 168, No. 2: pp. 187-223

Full text not available from 'Open Access LMU'.

Abstract

We classify all positive integers n and r such that (stably) nonrational complex r - fold quadric bundles over rational n-folds exist. We show in particular that, for any n and r, a wide class of smooth r -fold quadric bundles over P-C(n) are not stably rational if r is an element of [2(n-1) - 1, 2(n) - 2]. In our proofs we introduce a generalization of the specialization method of Voisin and of Colliot-Thelene and Pirutka which avoids universally CH0-trivial resolutions of singularities.

Actions (login required)

View Item View Item